# SDR CALA2011070700466

- Difficulty date: July 7, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 34,160 hours, 10,671 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171062
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK PAX CABIN HAS CRACKED FRAME 500FL BETWEEN STR 9L AND 8L.  REPAIRED CRACKED FRAME AT STA 500F LEFT SIDE.  REF EA 5310-04716 REV C OPS 2.
